×

zbMATH — the first resource for mathematics

Found 34 Documents (Results 1–34)

100
MathJax
Escher, Joachim (ed.) et al., Elliptic and parabolic equations. Selected papers based on the presentations at the workshop, Hannover, Germany, September 10–12, 2013. Cham: Springer (ISBN 978-3-319-12546-6/hbk; 978-3-319-12547-3/ebook). Springer Proceedings in Mathematics & Statistics 119, 77-109 (2015).
MSC:  60J65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification